RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 2, Pages 113–122 (Mi ufa245)  

This article is cited in 1 scientific paper (total in 1 paper)

Levy's phenomenon for entire functions of several variables

A. O. Kuryliak, O. B. Skaskiv, O. V. Zrum

Department of Mechanics and Mathematics, Ivan Franko National University of L'viv, Universytets'ka str. 1, 79000, Lviv, Ukraine

Abstract: For entire functions $f(z)=\sum_{n=0}^{+\infty}a_nz^n$, $z\in\mathbb C$, P. Lévy (1929) established that in the classical Wiman's inequality $M_f(r)\leq\mu_f(r)(\ln\mu_f(r))^{1/2+\varepsilon}$, $\varepsilon>0$, which holds outside a set of finite logarithmic measure, the constant $1/2$ can be replaced almost surely in some sense by $1/4$; here $M_f(r)=\max\{|f(z)|\colon|z|=r\}$, $\mu_f(r)=\max\{|a_n|r^n\colon n\geq0\}$, $r>0$. In this paper we prove that the phenomenon discovered by P. Lévy holds also in the case of Wiman's inequality for entire functions of several variables, which gives an affirmative answer to the question of A. A. Goldberg and M. M. Sheremeta (1996) on the possibility of this phenomenon.

Keywords: Levy's phenomenon, random entire functions of several variables, Wiman's inequality.

Full text: PDF file (464 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:2, 111–120 (PDF, 392 kB); https://doi.org/10.13108/2014-6-2-111

UDC: 517.55
MSC: 30B20, 30D20
Received: 07.10.2013
Language:

Citation: A. O. Kuryliak, O. B. Skaskiv, O. V. Zrum, “Levy's phenomenon for entire functions of several variables”, Ufimsk. Mat. Zh., 6:2 (2014), 113–122; Ufa Math. J., 6:2 (2014), 111–120

Citation in format AMSBIB
\Bibitem{KurSkaZru14}
\by A.~O.~Kuryliak, O.~B.~Skaskiv, O.~V.~Zrum
\paper Levy's phenomenon for entire functions of several variables
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 2
\pages 113--122
\mathnet{http://mi.mathnet.ru/ufa245}
\elib{http://elibrary.ru/item.asp?id=21596979}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 2
\pages 111--120
\crossref{https://doi.org/10.13108/2014-6-2-111}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928200847}


Linking options:
  • http://mi.mathnet.ru/eng/ufa245
  • http://mi.mathnet.ru/eng/ufa/v6/i2/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Kuryliak, V. L. Tsvigun, “Wiman's inequality for analytic functions in $\mathbb D\times\mathbb C$ with rapidly oscillating coefficients”, Carpathian Math. Publ., 10:1 (2018), 133–142  crossref  mathscinet  zmath  isi
  • Уфимский математический журнал
    Number of views:
    This page:138
    Full text:61
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020